Norm decreasing homomorphisms of group algebras

Frederick Greenleaf

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)536-539
JournalBulletin of the American Mathematical Society
Volume70
StatePublished - 1964

Cite this

Norm decreasing homomorphisms of group algebras. / Greenleaf, Frederick.

In: Bulletin of the American Mathematical Society, Vol. 70, 1964, p. 536-539.

Research output: Contribution to journalArticle

@article{22b9fa407f4d484bb311af579c0386db,
title = "Norm decreasing homomorphisms of group algebras",
author = "Frederick Greenleaf",
year = "1964",
language = "English (US)",
volume = "70",
pages = "536--539",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Norm decreasing homomorphisms of group algebras

AU - Greenleaf, Frederick

PY - 1964

Y1 - 1964

M3 - Article

VL - 70

SP - 536

EP - 539

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

ER -